Volume 5, Issue 4
On the Structure of Bezier Nets

Jia-Chang Sun & Kang Zhao

DOI:

J. Comp. Math., 5 (1987), pp. 376-382

Published online: 1987-05

Preview Full PDF 192 1737
Export citation
  • Abstract

The distance between two neighbouring multivariate Bezier nets is proved to be $O(m^{-2}$ in this paper. As a consequence, the sequence of Bezier nets in uniformly convergent with the optimal approximation order $O(m^{-1}$. Furthermore, the structures of Bezier nets are explored by investigating how the piecewise linear suface tends to the Bezier surface of $C^{\infty}$.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-376, author = {Jia-Chang Sun and Kang Zhao}, title = {On the Structure of Bezier Nets}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {376--382}, abstract = { The distance between two neighbouring multivariate Bezier nets is proved to be $O(m^{-2}$ in this paper. As a consequence, the sequence of Bezier nets in uniformly convergent with the optimal approximation order $O(m^{-1}$. Furthermore, the structures of Bezier nets are explored by investigating how the piecewise linear suface tends to the Bezier surface of $C^{\infty}$. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9561.html} }
TY - JOUR T1 - On the Structure of Bezier Nets AU - Jia-Chang Sun & Kang Zhao JO - Journal of Computational Mathematics VL - 4 SP - 376 EP - 382 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9561.html KW - AB - The distance between two neighbouring multivariate Bezier nets is proved to be $O(m^{-2}$ in this paper. As a consequence, the sequence of Bezier nets in uniformly convergent with the optimal approximation order $O(m^{-1}$. Furthermore, the structures of Bezier nets are explored by investigating how the piecewise linear suface tends to the Bezier surface of $C^{\infty}$.
Jia-Chang Sun & Kang Zhao. (1970). On the Structure of Bezier Nets. Journal of Computational Mathematics. 5 (4). 376-382. doi:
Copy to clipboard
The citation has been copied to your clipboard